Open Access
December, 2004 Convolution of Almost Characters
G. Lusztig
Asian J. Math. 8(4): 769-772 (December, 2004).


In this paper we show that the convolution product of "almost characters" of a connected reductive group over a finite field is given by "structure constants" whose leading coefficients can be interpreted in K-theoretic terms and in particular are natural numbers. I wish to thank M. Finkelberg and V. Ostrik for comments on an earlier version of this paper.


Download Citation

G. Lusztig. "Convolution of Almost Characters." Asian J. Math. 8 (4) 769 - 772, December, 2004.


Published: December, 2004
First available in Project Euclid: 13 June 2005

zbMATH: 1072.20053
MathSciNet: MR2127947

Rights: Copyright © 2004 International Press of Boston

Vol.8 • No. 4 • December, 2004
Back to Top